Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 13, NWS Albuquerque, NM

July 9, 2013Los Alamos County, Sandoval County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 9, 2013, 4:22 PM MDT for Los Alamos County, Sandoval County, Santa Fe County, New Mexico. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2013, 4:22 PM MDT (22:22 UTC)
Expired
Jul 9, 2013, 5:45 PM MDT
In force
83 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Sandoval County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 73 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WGUS55 KABQ 092222
FFWABQ
NMC028-043-049-092345-
/O.NEW.KABQ.FF.W.0013.130709T2222Z-130709T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
422 PM MDT TUE JUL 9 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
  EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
  WEST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 545 PM MDT

* AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM SEVERAL SLOW-MOVING THUNDERSTORMS STRETCHING FROM
  NEAR BANDELIER NATIONAL MONUMENT TO 7 MILES NORTH OF LA BAJADA...OR
  ABOUT 14 MILES WEST OF SANTA FE. THE STORMS WERE DRIFTING SOUTHWEST.
  INTENSE DOWNPOURS WERE PRODUCING RAINFALL RATES OF NEAR 1.50 INCHES 
  PER HOUR. OF PARTICULAR CONCERN WILL BE AREAS ALONG THE SOUTHERN 
  EDGE OF THE LAS CONCHAS BURN SCAR EXTENDING TOWARD COCHITI RESERVOIR
  AND STATE ROAD 16.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3546 10630 3565 10653 3582 10621 3575 10602

$$
KJ
2 follow-up statements
890 
WGUS75 KABQ 092244
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT TUE JUL 9 2013

NMC028-043-049-092345-
/O.CON.KABQ.FF.W.0013.000000T0000Z-130709T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-
444 PM MDT TUE JUL 9 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR WEST
CENTRAL SANTA FE...EAST CENTRAL SANDOVAL AND EXTREME SOUTHEASTERN LOS
ALAMOS COUNTIES...

AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE
EXTENDING FROM BANDELIER NATIONAL MONUMENT TO LA BAJADA...OR ALONG 
A LINE EXTENDING FROM 13 MILES SOUTH OF LOS ALAMOS TO 16 MILES SOUTHWEST 
OF SANTA FE. THE STORMS PRODUCING VERY HEAVY RAIN WERE DRIFTING TOWARD
THE SOUTHWEST.  RAINFALL RATES OF 1 TO 1.50 INCHES PER HOUR CAN BE
EXPECTED.

LAT...LON 3546 10630 3565 10653 3582 10621 3575 10602

$$
570 
WGUS75 KABQ 092322
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
522 PM MDT TUE JUL 9 2013

NMC028-043-049-092332-
/O.CAN.KABQ.FF.W.0013.000000T0000Z-130709T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-
522 PM MDT TUE JUL 9 2013

...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL SANTA
FE...EAST CENTRAL SANDOVAL AND EXTREME SOUTHEASTERN LOS ALAMOS
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL WAS ENDING
ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING.
SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT OF SERIOUS FLOODING
IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3546 10630 3565 10653 3582 10621 3575 10602

$$
KJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 3:00 PM MDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 9, 3:00 PM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT TUE JUL 9 2013

.DISCUSSION...
THE CENTER OF 500 MB HIGH PRESSURE WILL SHIFT FROM NEAR FARMINGTON
THIS AFTERNOON AND WEDNESDAY EASTWARD ALONG THE CO/NM BOARDER
WEDNESDAY NIGHT. IT WILL THEN VARY FROM NE NM TO W KS THURSDAY
THROUGH SATURDAY. WITH PLENTY OF MOISTURE TRAPPED UNDER THE RIDGE
AND GENERALLY MOIST S OR SE SURFACE WINDS PERSISTING THROUGH THE
AFOREMENTIONED PERIOD...DAILY ROUNDS OF SCATTERED TO ISOLATED
SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO FAVOR NORTH CENTRAL
AND WESTERN AREAS AS A MORE TRADITIONAL MONSOON FLOW ESTABLISHES.
PORTIONS OF THE HIGH TERRAIN SHOULD SEE PERIODS OF EVEN MORE
NUMEROUS CELL COVERAGE.  TEMPERATURES WILL TREND DOWNWARD IN THE
WEST AS BETTER MOISTURE AND PRECIPITATION COVERAGE ARRIVES
THURSDAY WITH WEEKEND HIGH TEMPERATURES NEAR AND A LITTLE BELOW
NORMAL. READINGS FARTHER EAST WILL RANGE FROM A FEW TO AROUND 9
DEGREES ABOVE NORMAL.

WETTER WEATHER IS EXPECTED LATE IN THE WEEKEND AND THROUGH THE
FIRST PART OF THE COMING WORK WEEK AS A WELL DEVELOPED EASTERLY
WAVE TRACKS WESTWARD FROM S CENTRAL TX ACROSS S NM AND NORTHERN
MEXICO. MODELS CURRENTLY DEPICT THIS WAVE ADVECTING ENOUGH
MOISTURE INTO THE FORECAST AREA FOR OUR FIRST MONSOON BURST OF THE
SEASON WITH THE POTENTIAL FOR MUCH OF SOUTHERN...WESTERN AND
POSSIBLY CENTRAL AND EASTERN AREAS TO RECEIVE SIGNIFICANT RAINFALL.
THE BEST CHANCE FOR PRECIP IN EASTERN AREAS MAY COME LATE SUNDAY
AND SUNDAY NIGHT...SUNDAY THROUGH MONDAY IN CENTRAL AREAS AND
SUNDAY THROUGH TUESDAY FARTHER WEST. TEMPERATURES SHOULD RESPOND
TO ALL OF THE MOISTURE BY FALLING WITH HIGHS GENERALLY A FEW TO 7
DEGREES BELOW NORMAL AREAWIDE MONDAY AND TUESDAY.

44

&&

.FIRE WEATHER...
DESPITE THE UPPER HIGH BEING CENTERED OVER NORTHERN PORTIONS OF THE
STATE...WETTING RAINS CONTINUE WITH PWATS ROUGHLY 130 PERCENT OF
NORMAL. SLOW STORM MOVEMENT WILL RESULT IN SOAKING RAINS...WITH THE
BEST CHANCES OVER THE NORTHERN AND WESTERN MOUNTAINS. HUMIDITY
RECOVERIES EARLY TUESDAY MORNING WERE FAIR TO GOOD ACROSS THE
LOWLANDS AND GOOD TO EXCELLENT ACROSS THE HIGHER TERRAIN. THIS WILL
CONTINUE THROUGH THURSDAY BEFORE SOME APPRECIABLE CHANGE.

FROM FRIDAY THROUGH SATURDAY...THE UPPER HIGH WILL BE CENTERED EAST
OR NORTHEAST OF THE STATE WITH THE MOISTURE PLUME MORE CONFINED TO
ARIZONA AND WESTERN PORTIONS OF NEW MEXICO. SOME DRYING IS EXPECTED
ACROSS EASTERN PORTIONS OF THE AREA DURING THIS PERIOD...BUT MINIMUM
HUMIDITIES WILL REMAIN ABOVE CRITICAL THRESHOLDS. MOISTURE WILL
INCREASE LATE SUNDAY INTO MONDAY ASSOCIATED WITH A CLOSED EASTERLY
WAVE APPROACHING THE STATE. MODERATE TO HIGH CONFIDENCE ON AN UPTICK
IN WETTING RAIN CHANCES LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK
AS BOTH THE 12Z ECMWF AND GFS SOLUTIONS ARE SHOWING THIS DEVELOPMENT
AND HAVE BEEN FOR SEVERAL DAYS NOW. CHANCES FOR WETTING RAIN LOOK TO
CONTINUE THROUGH THE END OF NEXT WEEK WITH THE UPPER HIGH DISPLACED
WELL TO THE EAST OF THE STATE AND A MORE CLASSIC MONSOON LOOK TO THE
SYNOPTIC WEATHER PATTER.

11

&&

.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS FORECAST TO PERSIST OUTSIDE OF SCATTERED SHOWERS
AND THUNDERSTORMS. TERMINALS MOST LIKELY TO BE IMPACTED BY
SLOW MOVING THUNDERSTORMS LATER THIS AFTERNOON AND EVENING ARE
KABQ...KSAF AND KLVS...IN THAT ORDER. PEAK PERIOD BETWEEN
22-02Z...WHEN SHORT LIVED IFR CONDITIONS ARE POSSIBLE IN/NEAR
THUNDERSTORMS WITH HEAVY RAIN.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  67  98  68  94 /  10  10  20  20
DULCE...........................  51  93  54  90 /  20  20  20  30
CUBA............................  56  92  57  90 /  20  30  30  50
GALLUP..........................  58  91  62  89 /  20  30  20  40
EL MORRO........................  54  84  56  82 /  20  30  40  40
GRANTS..........................  58  90  60  88 /  20  20  30  40
QUEMADO.........................  60  89  61  86 /  20  30  30  50
GLENWOOD........................  59  92  63  90 /  30  30  30  40
CHAMA...........................  53  83  53  81 /  30  40  40  50
LOS ALAMOS......................  64  86  63  84 /  30  30  30  30
PECOS...........................  63  81  62  81 /  40  50  30  50
CERRO/QUESTA....................  58  81  58  81 /  30  40  20  30
RED RIVER.......................  50  75  48  74 /  40  50  40  40
ANGEL FIRE......................  41  77  44  78 /  40  50  40  50
TAOS............................  57  88  57  88 /  20  30  20  30
MORA............................  57  81  57  81 /  40  50  30  40
ESPANOLA........................  64  91  63  89 /  30  30  20  30
SANTA FE........................  65  85  65  84 /  30  40  20  40
SANTA FE AIRPORT................  63  91  64  89 /  30  30  20  30
ALBUQUERQUE FOOTHILLS...........  70  93  70  92 /  30  30  30  30
ALBUQUERQUE HEIGHTS.............  71  92  72  91 /  30  30  20  30
ALBUQUERQUE VALLEY..............  70  95  70  94 /  30  20  20  20
ALBUQUERQUE WEST MESA...........  69  97  69  96 /  30  20  20  30
LOS LUNAS.......................  69  95  70  94 /  30  20  20  20
RIO RANCHO......................  69  96  69  95 /  30  30  20  30
SOCORRO.........................  70 101  69  99 /  20  20  20  20
SANDIA PARK/CEDAR CREST.........  61  92  62  91 /  30  30  30  30
TIJERAS.........................  63  90  65  89 /  30  30  30  30
MORIARTY/ESTANCIA...............  60  88  61  87 /  20  30  30  30
CLINES CORNERS..................  61  85  63  85 /  20  30  20  20
GRAN QUIVIRA....................  62  90  63  88 /  30  30  20  20
CARRIZOZO.......................  64  92  66  90 /  20  20  20  20
RUIDOSO.........................  57  83  59  82 /  10  10  20  30
CAPULIN.........................  61  83  61  85 /  30  40  30  30
RATON...........................  60  89  60  90 /  30  30  20  20
SPRINGER........................  59  89  60  90 /  30  30  20  10
LAS VEGAS.......................  59  85  60  86 /  30  30  20  20
CLAYTON.........................  69  94  70  95 /  20  30  20   5
ROY.............................  65  88  67  89 /  20  30  20  10
CONCHAS.........................  71  94  71  96 /  10  20  20  10
SANTA ROSA......................  69  94  71  95 /  10  20  20  10
TUCUMCARI.......................  75  97  75  99 /  10  20  10   5
CLOVIS..........................  67  93  69  94 /   5   5   5   5
PORTALES........................  67  93  69  94 /   5   5   5   5
FORT SUMNER.....................  70  94  72  95 /   5  10  10   5
ROSWELL.........................  71  97  71  99 /   5   5   5   5
PICACHO.........................  64  91  63  92 /   5   5  10  10
ELK.............................  60  85  61  86 /   5  10  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44
Hazardous weather outlook, Jul 9, 5:11 AM MDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
511 AM MDT TUE JUL 9 2013

NMZ501>540-101200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
511 AM MDT TUE JUL 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
WIDESPREAD THUNDERSTORM COVERAGE TODAY MAY PRODUCE LOCALIZED
DOWNPOURS WITH INCREASED THREAT FOR FLASH FLOODING...WITH
BEST CHANCES OVER THE NORTHERN AND WESTERN HIGH COUNTRY. THIS
INCLUDES BURN SCAR AREAS IN THE SOUTHERN SANGRE DE CRISTO
RANGE..AND IN SOUTHERN CATRON COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
CONTINUING WIDESPREAD THUNDERSTORM DEVELOPMENT EACH DAY MAY
PRODUCE LOCALIZED DOWNPOURS WITH INCREASED THREAT FOR FLASH
FLOODING. BEST CHANCES FOR HEAVIER SHOWERS WILL CONTINUE OVER THE
NORTHERN AND WESTERN HIGH COUNTRY THROUGH MONDAY. LOCAL DOWNPOURS
WILL PRODUCE AN INCREASED RISK FOR FLASH FLOODING OVER BURN
SCARS...ESPECIALLY IN SOUTHERN CATRON AND LINCOLN COUNTIES...AND
OVER THE SOUTHERN SANGRE DE CRISTO RANGE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL
AMOUNTS...RAINFALL IMPACTS...AND OBSERVED HAIL SIZES THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

SHY

In the hours before

Special weather statement, Jul 9, 3:19 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MDT TUE JUL 9 2013

NMZ512-514-517-518-092145-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-SOUTHERN SANGRE DE
CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
319 PM MDT TUE JUL 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANTA FE COUNTY THROUGH
345 PM MDT...

AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TESUQUE...OR ABOUT 7 MILES NORTH OF SANTA
FE.  THIS STORM WAS NEARLY STATIONARY.  HAIL UP TO DIME SIZE AND
INTENSE DOWNPOURS HAVE BEEN REPORTED ALONG HIGHWAY 285.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...NAMBE PUEBLO...NAMBE...
POJOAQUE PUEBLO...POJOAQUE...CHUPADERO...CUYAMUNGUE AND JACONA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3562 10618 3593 10603 3590 10578 3560 10586
TIME...MOT...LOC 2119Z 130DEG 1KT 3578 10595

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:08 PM MDTAreal Flood AdvisoryABQSocorro, Valencia112 min
Jul 8, 6:22 PM MDTAreal Flood AdvisoryABQUnion113 min
Jul 8, 6:26 PM MDTFlash Flood WarningABQSocorro94 min
Jul 8, 6:39 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola111 min
Jul 8, 7:41 PM MDTAreal Flood AdvisoryABQSocorro109 min
Jul 8, 9:00 PM MDTAreal Flood AdvisoryABQBernalillo2 hr
Jul 8, 9:03 PM MDTSpecial Weather StatementABQBernalillo27 min
Jul 8, 9:28 PM MDTAreal Flood AdvisoryABQBernalillo92 min
Jul 8, 9:34 PM MDTSpecial Weather StatementABQBernalillo26 min
Jul 8, 9:45 PM MDTFlash Flood WarningABQBernalillo90 min
Jul 9, 2:23 PM MDTAreal Flood AdvisoryABQSanta Fe112 min
Jul 9, 3:06 PM MDTAreal Flood AdvisoryABQSanta Fe114 min
Jul 9, 3:19 PM MDTSpecial Weather StatementABQSanta Fe26 min
Jul 9, 3:38 PM MDTFlash Flood WarningABQSanta Fe112 min
Jul 9, 3:58 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 9, 4:34 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance116 min
Jul 9, 5:05 PM MDTSpecial Weather StatementABQBernalillo25 min
Jul 9, 5:21 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia114 min
Jul 9, 5:25 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval95 min
Jul 9, 5:40 PM MDTAreal Flood AdvisoryABQCatron110 min
Jul 9, 5:52 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel113 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.